A Caltech Library Service

Equation of Motion of Torsion Pendulum and Complex Modulus

Tschoegl, N. W. (1961) Equation of Motion of Torsion Pendulum and Complex Modulus. Journal of Applied Physics, 32 (9). pp. 1794-1795. ISSN 0021-8979. doi:10.1063/1.1728451.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


[No abstract]

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1961 The American Institute of Physics Received 09 March 1961.
Issue or Number:9
Record Number:CaltechAUTHORS:20141204-125145997
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:52397
Deposited By: Donna Wrublewski
Deposited On:04 Dec 2014 21:04
Last Modified:10 Nov 2021 19:40

Repository Staff Only: item control page